# SDR IPXA10563376

- Difficulty date: October 4, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 24,685 hours, 14,038 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N102434
- Condition: Dented
- Location: Bs 600 S16-17r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, MCB FRAME IS DENTED ON INBD CHORD AT BS 600 BETWEEN S16R AND S17R WL 212 (DAMAGE IS BEYOND SRM LIMITS).  R & R FRAME SIDE IAW SRM 51-40-02.
